Annali di Matematica Pura ed Applicata

, Volume 91, Issue 1, pp 41–52 | Cite as

On meromorphic solutions of generalized algebraic differential equations

  • Chung-Chun Yang


In this paper we investigate the rate of growth of meromorphic functions f which are solutions of certain algebraic differential equation whose coefficients a(z) are arbitrary meromorphic functions. By method based on Nevanlinna's theory of meromorphic functions, it has been shown that if the zeros and poles of f satisfy the condition N(r, f′/f)=S(r, f′/f) then the ratio T(r, f′/f)/(T(r, a(z)), as r → ∞ outside a set of r values of finite measure, is bounded for at least one of the coefficients a(z).


Entire Function Meromorphic Function Finite Order Algebraic Differential Equation Finite Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. [1]
    S. Bank,On solutions of algebraic differential equations whose coefficients are entire functions of finite order, Annali di matematica pura ed applicata, (IV)83 (1969), pp. 175–184.zbMATHMathSciNetGoogle Scholar
  2. [2]
    S. Bank,On meromorphic solutions of algebraic differential equations, Commentari Mathematici Helvelici,44 (1969), pp. 401–409, andAddendum Comm. Math. Helv.,45 (1970) p. 505.zbMATHMathSciNetGoogle Scholar
  3. [3]
    W. K. Hayman:Meromorphic Functions, Oxford, 1964.Google Scholar
  4. [4]
    S. Hellerstein -L. A. Rubel,Subfields that are algebraically closed in the field of all meromorphic functions, Journal d'analyse mathematique,12 (1964), pp. 105–111.zbMATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    S. Hellerstein,The distribution of values of a meromorphic function and a theorem of H. S. Wilf, Duke Math, Journal,32, no. 4, (1965) pp. 751.MathSciNetCrossRefGoogle Scholar
  6. [6]
    R. Nevanlinna,Le theorem de Picard-Borel et la theorie des fonctions meromorphic Google Scholar
  7. [7]
    E. C. Titchmarsh,The theory of functions, Oxford, 1952, p. 252.Google Scholar
  8. [8]
    Y. Tumura,On the extension of Borel's theorem and Saxer-Csillag's theorem, Proc. Phys. Math. Soc. Jap.,3, s. 19 (1937), pp. 29–35.zbMATHGoogle Scholar
  9. [9]
    G. Valiron,Sur les fonction entiere verifiant une classe d'equations differentielles, Bull. Soc. Math. France,51 (1923), pp. 33–45.zbMATHMathSciNetGoogle Scholar
  10. [10]
    G. Valiron,Lectures on the general theory of integral functions, Toulouse, 1923, chap, IV.Google Scholar
  11. [11]
    A. Wiman,Über den Zusammenhang zwischen dem Maximalbetrage einer analytischen Funktion und dem grossten Gliede der zugehorigan Taylorschen Reihe, Acta Math.37 (1914), pp. 305–326.zbMATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    A. Wiman,Über den Zusammenhang zwischen dem Maximalbetrage einer analytischen Funktion und dem grossten Betrage bei gegebenem Argumente der Funktion, Acta Math.41 (1916), pp. 1–28.zbMATHMathSciNetCrossRefGoogle Scholar
  13. [13]
    J. M. Wittaker,The order of the derivative of a meromorphic function, Journ. London Math. Soc.,11 (1936).Google Scholar
  14. [14]
    H. Wittich,Neure. Untersuchungen uber eindentige analytische Funktionen, Berlin-Göttingen-Heidelberg, Springer, 1968.Google Scholar

Copyright information

© Nicola Zanichelli Editore 1971

Authors and Affiliations

  • Chung-Chun Yang
    • 1
  1. 1.Mathematics Research Center, Naval Research LaboratoryWashington, D.C.U.S.A.

Personalised recommendations